MathSciNet Relay Station
MathSciNet bibliographic data
MR2453366 41A46 (41A65 60F10 94A12)
Baraniuk, Richard; Davenport, Mark; DeVore, Ronald; Wakin, Michael A simple proof of the restricted isometry property for random matrices. Constr. Approx. 28 (2008), no. 3, 253–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement